# SDR AALA202108206511

- Difficulty date: August 18, 2021
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N560UW
- Make and model: Airbus A321-231
- Aircraft serial: 5300
- Aircraft time: 26,457 hours, 10,571 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Faulted
- Location: Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: SMOKE LAVATORY DETECTOR FAULT MESSAGE IN CRUISE. VISUAL INSPECTION OF LAVATORIES WAS NORMAL. RESET LAVATORY SMOKE DETECTOR PER AMM 26-17-00.
